- -

Eigenvalue computations in the context of data-sparse approximations of integral operators

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Eigenvalue computations in the context of data-sparse approximations of integral operators

Mostrar el registro completo del ítem

Román Moltó, JE.; Vasconcelos, PB.; Nunes, AL. (2013). Eigenvalue computations in the context of data-sparse approximations of integral operators. Journal of Computational and Applied Mathematics. 237(1):171-181. doi:10.1016/j.cam.2012.07.021

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/38608

Ficheros en el ítem

Metadatos del ítem

Título: Eigenvalue computations in the context of data-sparse approximations of integral operators
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Sistemas Informáticos y Computación - Departament de Sistemes Informàtics i Computació
Fecha difusión:
Resumen:
In this work, we consider the numerical solution of a large eigenvalue problem resulting from a finite rank discretization of an integral operator. We are interested in computing a few eigenpairs, with an iterative method, ...[+]
Palabras clave: Iterative eigensolvers , Integral operator , Hierarchical matrices , Numerical libraries
Derechos de uso: Reserva de todos los derechos
Fuente:
Journal of Computational and Applied Mathematics. (issn: 0377-0427 )
DOI: 10.1016/j.cam.2012.07.021
Editorial:
Elsevier
Versión del editor: http://dx.doi.org/10.1016/j.cam.2012.07.021
Agradecimientos:
This work was partially supported by the Spanish Ministerio de Ciencia e Innovacion under projects TIN2009-07519, TIN2012-32846 and AIC10-D-000600 and by Fundacao para a Ciencia e a Tecnologia - FCT under project FCT/MICINN ...[+]
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem